Weak and strong ranges of sums of a series in a Banach space
Matematičeskie zametki, Tome 48 (1990) no. 2, pp. 36-44
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_2_a4,
author = {V. M. Kadets},
title = {Weak and strong ranges of sums of a~series in {a~Banach} space},
journal = {Matemati\v{c}eskie zametki},
pages = {36--44},
year = {1990},
volume = {48},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_2_a4/}
}
V. M. Kadets. Weak and strong ranges of sums of a series in a Banach space. Matematičeskie zametki, Tome 48 (1990) no. 2, pp. 36-44. http://geodesic.mathdoc.fr/item/MZM_1990_48_2_a4/